# SDR AALA201705229010

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 16,470 hours, 2,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED AT DOOR 4.  REPLACED THE BATTERY.  AIRCRAFT WAS GROUNDED.
